# SDR CKSA99060

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 156352
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND LONGERON CORRODED AT ZONE 110, STA 270.  DETERMINED TO BE OUT OF LIMITS IAW SRM 51-10-01.  REPAIR CARRIED OUT IAW SRM 51-50-02 AND 51-40-01/02.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), C CHECK CARD 01-00-1008, CPCP CARD C53-110-01-00, NON ROUTINE WORK CARD NR 5072.
